Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On Prüfer rings


Author: Robert Gilmer
Journal: Bull. Amer. Math. Soc. 78 (1972), 223-224
MSC (1970): Primary 1310, 1315, 1320; Secondary 1350, 1398
DOI: https://doi.org/10.1090/S0002-9904-1972-12928-8
MathSciNet review: 0319980
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1310, 1315, 1320, 1350, 1398

Retrieve articles in all journals with MSC (1970): 1310, 1315, 1320, 1350, 1398


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12928-8